Topic of the discussion
Posted on 4/21/20 6:12 PM
Hi, I'm new to this and was just recently diagnosed. The doctor at the clinic I went to talked about putting me on Symfi but when I went home and looked into it I saw that it has some scary and serious side effects and that freaked me out (liver and kidney problems, mental health problems? no thank you!). Now I'm scared to take it even though I know that I obviously really need to. I'm thinking about trying to go back and ask for something else?
Has anyone been on Symfi and can tell me about it? I'm totally new to this so I'm just really freaking out in all kinds of directions. Any reassurance or advice is appreciated!
Beginning of the discussion - 4/24/20Looking for feedback on Symfi? https://www.carenity.us/forum/hivaids/your-opinion-on-hivaids-treatments/looking-for-feedback-on-symfi-1811
Posted on 4/24/20 3:04 PM
@fairy_ Hello fairy_, thank you for starting this discussion. Let me tag some members who may be able to share some insights or advice with you:
Hello members, I hope you don't mind that I'm tagging you. Have any of you had any experience with Symfi or know anything about it? Can you share any information or resources with fairy_?
@LivingLife30 @Marcpo @Bbcpipe97 @Bemi2020 @Gagecook90 @Rbabbs @Florence Esho @goaliemvp12 @Scorpiocory1986 @MOBLEYSTEPHEN1 @Malokera11 @jerbru @Kimkyle78 @johnmario @aejtyger143 @Mikeef
Posted on 4/24/20 3:08 PM
I'm not familiar with that medication. I assume its a newer one since I am aware of most.
Posted on 6/10/20 2:30 PM
@fairy_ Hi, I hope you were able to find out more about it since you posted. But my friend takes this and I asked him and his doctor mentioned the possibility that it might worsen Hep B, but since he doesn't have that he's ok. He said he have any side effects either. I can't comment on it myself since I'm not taking it, but maybe someone else on here is and can share their experience with it.